Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling of illness, vomiting and troubled being on infusion of Kitamine. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Feeling of illness giving me trouble since being on the infusion of Ketamine please can you help with feeling of vomiting weakness all over body
Posted Sat, 5 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 57 minutes later
Brief Answer:
Need to be symptomatically managed

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

The illness symptoms of nausea and vomiting and weakness all over body is commonly reported by my patients who are on kitamine infusion.
The best way to manage it is by reeucing the dose of kitamine and managing the symtoms symtomatically.

For nausea and vomitings you should be taking rabeprazole and ondansetron to reduce the symptoms.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor